| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 41-44


Mawardi Bahri, Muh. Irwan, Syamsuddin Toaha, Muh. Saleh AF
      Correlation theorem for two-sided quaternion Fourier transform
      Applied Mathematical Sciences, Vol. 8, 2014, no. 41, 1999-2005
      http://dx.doi.org/10.12988/ams.2014.42128

K. B. Manandhar, K. Jha, H. K. Pathak
      A common fixed point theorem for compatible mappings of type (E) in fuzzy metric space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 41, 2007-2014
      http://dx.doi.org/10.12988/ams.2014.42107

Arnel M. Cuivillas, Sergio R. Canoy, Jr.
      Double domination in graphs under some binary operations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 41, 2015-2024
      http://dx.doi.org/10.12988/ams.2014.42125

Adel Ouannas
      A new chaos synchronization criterion for discrete dynamical systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 41, 2025-2034
      http://dx.doi.org/10.12988/ams.2014.4132

Rogi Jacob, Sunny Kuriakose A
      Near sets through fuzzy similarity relation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 41, 2035-2040
      http://dx.doi.org/10.12988/ams.2014.42104

D. Senthilkumar, R. Santhi
      On p-(\alpha,\beta)-normal operators
      Applied Mathematical Sciences, Vol. 8, 2014, no. 41, 2041-2052
      http://dx.doi.org/10.12988/ams.2014.42140

Samsul Ariffin Abdul Karim
      Positivity preserving interpolation by using GC^1 rational cubic spline
      Applied Mathematical Sciences, Vol. 8, 2014, no. 42, 2053-2065
      http://dx.doi.org/10.12988/ams.2014.38449

Samsul Ariffin Abdul Karim, Kong Voon Pang
      Point control of the curves using rational quartic spline
      Applied Mathematical Sciences, Vol. 8, 2014, no. 42, 2067-2086
      http://dx.doi.org/10.12988/ams.2014.38480

Samsul Ariffin Abdul Karim, Mohammad Khatim Hasan, Jumat Sulaiman
      Convexity preserving using GC^1 cubic ball interpolation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 42, 2087-2100
      http://dx.doi.org/10.12988/ams.2014.38481

P. Nageswari, P. B. Sarasija
      Edge energy bounds of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 43, 2101-2104
      http://dx.doi.org/10.12988/ams.2014.42100

Jong Seo Park
      Coupled fixed point for map satisfying the mixed monotone property in partially ordered complete NIFMS
      Applied Mathematical Sciences, Vol. 8, 2014, no. 43, 2105-2111
      http://dx.doi.org/10.12988/ams.2014.4281

Nurhayadi, Subanar, Abdurakhman, Agus Maman Abadi
      Fuzzy model translation for time series data in the extent of median error and its application
      Applied Mathematical Sciences, Vol. 8, 2014, no. 43, 2113-2124
      http://dx.doi.org/10.12988/ams.2014.42114

Aleksandr Shestakov, Georgy Sviridyuk, Minzilia Sagadeeva
      Reconstruction of a dynamically distorted signal with respect to the measuring transducer degradation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 43, 2125-2130
      http://dx.doi.org/10.12988/ams.2014.312718

K. Sivasakthi Balan
      Make supplier as just in time supplier through a case study
      Applied Mathematical Sciences, Vol. 8, 2014, no. 43, 2131-2139
      http://dx.doi.org/10.12988/ams.2014.310589

Yanita
      Computing generators of second homotopy module using Q** transformation method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 43, 2141-2147
      http://dx.doi.org/10.12988/ams.2014.42137

P. Mahendran, M. B. K. Moorthy, S. Saravanan
      A fuzzy AHP approach for selection of measuring instrument for engineering college selection
      Applied Mathematical Sciences, Vol. 8, 2014, no. 44, 2149-2161
      http://dx.doi.org/10.12988/ams.2014.44232

M. Fernanda P. Costa, Florbela P. Fernandes, Edite M.G.P. Fernandes, Ana Maria A.C. Rocha
      Multiple solutions of mixed variable optimization by multistart Hooke and Jeeves filter method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 44, 2163-2179
      http://dx.doi.org/10.12988/ams.2014.4143

Nejmaddin A. Sulaiman, Shahraddin bin Sallah, Talhat I. Hassan
      Solving a system of Volterra-Fredholm integral equation of the second kind via series solution method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 44, 2181-2194
      http://dx.doi.org/10.12988/ams.2014.42110

Eltayeb A. Yousif, Sara H. M. Hamed
      Solution of nonlinear fractional differential equations using the homotopy perturbation Sumudu transform method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 44, 2195-2210
      http://dx.doi.org/10.12988/ams.2014.4285


Journals | Books | Author guidelines